International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Volume 16, Number 5 (2018)

12 articles

  1. On Dual Curves of DAW(k)-Type and Their Evolutes

    H. S. Abdel-Aziz, M. Khalifa Saad, S. A. Mohamed

    Int. J. Anal. Appl. 16 (2018), 614–627 ·https://doi.org/10.28924/2291-8639-16-2018-614

  2. Generalized Complex Fuzzy and Anti-Fuzzy H_v-Subgroups

    M. Al Tahan, B. Davvaz

    Int. J. Anal. Appl. 16 (2018), 628–642 ·https://doi.org/10.28924/2291-8639-16-2018-628

  3. Wijsman Rough Lacunary Statistical Convergence on I Cesaro Triple Sequences

    N. Subramanian, A. Esi

    Int. J. Anal. Appl. 16 (2018), 643–653 ·https://doi.org/10.28924/2291-8639-16-2018-643

  4. Robust Stability and Design of State Feedback Controller for Straightforward Active Queue Management

    Mehrdad Nozohour Yazdi, Ali Delavarkhalafi

    Int. J. Anal. Appl. 16 (2018), 654–672 ·https://doi.org/10.28924/2291-8639-16-2018-654

  5. µ-Values for Matrices Corresponding to Symmetries in Control Systems

    Mutti-Ur Rehman, M. Fazeel Anwar

    Int. J. Anal. Appl. 16 (2018), 673–688 ·https://doi.org/10.28924/2291-8639-16-2018-673

  6. Some Properties of Analytic Functions Associated with Conic Type Regions

    Khalida Inayat Noor, Nazar Khan, Maslina Darus, Qazi Zahoor Ahmad, Bilal Khan

    Int. J. Anal. Appl. 16 (2018), 689–701

  7. c-Algebrability of Pathological Sets of Product Integrable Functions

    Fateme Farmanesh, Ali Farokhinia

    Int. J. Anal. Appl. 16 (2018), 702–711 ·https://doi.org/10.28924/2291-8639-16-2018-689

  8. Simultaneous Determination of Distance Between Sets by Multivalued Kannan Type Coupling

    Binayak S. Choudhury, Pranati Maity, Nikhilesh Metiya, Mihai Postolache

    Int. J. Anal. Appl. 16 (2018), 712–732 ·https://doi.org/10.28924/2291-8639-16-2018-712

  9. Cubic Graphs with Application

    Sheikh Rashid, Naveed Yaqoob, Muhammad Akram, Muhammad Gulistan

    Int. J. Anal. Appl. 16 (2018), 733–750 ·https://doi.org/10.28924/2291-8639-16-2018-733

  10. A Comparison and Error Analysis of Error Bounds

    A. R. Kashif, T. S. Khan, A. Qayyum, I. Faye

    Int. J. Anal. Appl. 16 (2018), 751–762 ·https://doi.org/10.28924/2291-8639-16-2018-751

  11. Generalized r-Convex Functions and Integral Inequalities

    Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar

    Int. J. Anal. Appl. 16 (2018), 763–774 ·https://doi.org/10.28924/2291-8639-16-2018-763

  12. On alpha_(gamma, gamma^')-Separation Axioms

    Hariwan Z. Ibrahim

    Int. J. Anal. Appl. 16 (2018), 775–782 ·https://doi.org/10.28924/2291-8639-16-2018-775